MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 8X18IN 0 S/A CT-2 CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 8X18IN 0 S/A CT-2 CR; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J727D
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Attempts are being made to receive a device.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.Attempts are being made to clarify the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.The patient demographic info: age, gender, weight, bmi at the time of index procedure? name and/or indication of index surgical procedure? please confirm that three vicryl sutures (j727d) were used to close fascia on each patient? product lot number? what type of fascia and in what body structure located? what was the tissue condition, i.E., normal or thin, calcified, fragile, diseased? how were the sutures placed (interrupted or continuous)? how were the sutures tied (square knot or multiple knots one end)? did the operating surgeon observe any suture deficiency or anomaly before, or during suture placement? please clarify what is meant by the ¿sutures did not hold¿? how was the ¿sutures did not hold¿ observed? were there all three sutures observed with the same issue? was there any precipitating stress factor for ¿sutures did not hold¿? how was the issue fixed during the re-operation? was the re-suturing performed? if yes, what was used for it? other relevant patient history/concomitant medications? what is physician¿s opinion as to the etiology of or contributing factors to these events? what is the patient¿s current status? if applicable, will product be returned, return date, tracking information? if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate events were submitted via 2210968-2021-02965 and 2210968-2021-02966.
 
Event or Problem Description
It was reported that the patient underwent an unknown laparoscopic procedure on (b)(6)2021 and the suture was used to close the fascia.It was reported that the suture did not hold, and the patient was brought back to fix issue.Additional information has been requested.
 
Additional Manufacturer Narrative
Date sent to the fda: 05/20/2021.A manufacturing record evaluation was performed for the finished device lot number: qbmekb /j727d05, and no non-conformances related to the reported complaint condition were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Date sent to the fda: 05/20/2021.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
VCL CT BRD VIO 8X18IN 0 S/A CT-2 CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key11606560
Report Number2210968-2021-02964
Device Sequence Number4215999
Product Code GAM
UDI-Device Identifier10705031042582
UDI-Public10705031042582
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberJ727D
Device Catalogue NumberJ727D
Device Lot NumberQBMEKB
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/22/2021
Supplement Date Received by Manufacturer05/12/2021
05/12/2021
Initial Report FDA Received Date04/01/2021
Supplement Report FDA Received Date05/20/2021
05/20/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;